Stomach/Constipation Problems?

Discussion in 'Side-Effects of Duromine' started by Em05, Oct 18, 2013.

  1. Em05

    Em05 New Member
    Registered

    Joined:
    Oct 18, 2013
    Messages:
    2
    Likes Received:
    0
    Hello everyone!

    I have been on duromine 30mg now for a week and have lost 2.5kg which I am very pleased with but am experiencing some uncomfortable side effects.

    My stomach is so bloated and sore! Slight stomach pains and feels very full and sore. I have not been as regular in the bowel movement department either. Feel very gassy as well.

    Is this completely normal? I should be feeling great as I can tell I have lost weight but my stomach is letting me down!

    Thanks in advance :)
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello, Em!
    Welcome to our family.:)
    Well, yes these can be the side effects of the pills, quite common. Luckily you don't have headaches or insomnia.
    So, I think these effects in you may go away with time. Hope so.
     
  3. Belinda

    Belinda Member
    Registered

    Joined:
    Oct 2, 2013
    Messages:
    57
    Likes Received:
    54
    Drink plenty of Water n check out 'Braggs Organic Apple Cider Viniger' with the Mother in it. Works so quick for bloating n upset Bellies :)
     
  4. healthystuff

    healthystuff Guest

    Drink plenty of water, eating fiber diets like fruits and veggies, exercise and of course castor oil packs for Constipation. Adding a natural oil before you sleep relieves any stomach pain and helps to reduce any discomfort due to constipation.
     
    #4 healthystuff, Oct 9, 2014
    Last edited by a moderator: Dec 2, 2017
Loading...